MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BIOPSY MISSION KIT; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BIOPSY MISSION KIT; BIOPSY INSTRUMENT
Model Number 1810MSK
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 09/2022).
 
Event or Problem Description
It was reported that during a biopsy procedure, the device allegedly found foreign material.The procedure was completed by using another device.There was no reported patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one mission disposable core biopsy kit was returned for evaluation.During visual evaluation the biopsy instrument appeared to be bloody and was received with protective tubing.Foreign material appeared to be taped to part of the clear plastic packaging.Therefore, the investigation is inconclusive for the reported foreign material issue as device was returned in open condition.A definitive root cause for the reported foreign material could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 09/2022), g3.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a biopsy procedure, foreign material was allegedly found on the device.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one mission disposable core biopsy kit was returned for evaluation.During visual evaluation the biopsy instrument appeared to be bloody and was received with protective tubing.Foreign material appeared to be taped to part of the clear plastic packaging.Therefore, the investigation is inconclusive for the reported foreign material issue as device was returned in open condition.A definitive root cause for the reported foreign material could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 09/2022).
 
Event or Problem Description
It was reported that prior to a biopsy procedure, foreign material was allegedly found on the device.The procedure was completed using another device.There was no patient contact.

Brand Name
BIOPSY MISSION KIT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key11567014
Report Number2020394-2021-00679
Device Sequence Number11643019
Product Code KNW
UDI-Device Identifier00801741097058
UDI-Public(01)00801741097058
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1810MSK
Device Catalogue Number1810MSK
Device Lot NumberHUDW2484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer07/02/2021
02/10/2023
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date07/12/2021
02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown